# SDR GTIA2025061638960

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 26,336 hours, 11,745 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYR Y RSVR LO LVL. LED TO TURNING OFF ENG 2 PUMP WHICH LED TO EMER LANDING IN EWR. MULTIPLE ASSOCIATED SYSTEM FAILURES.-FOUND CAUSE OF LEAK TO BE DAMAGED O-RING AT ENGINE 2 HYD PUMP PRESSURE SWITH IAW TSM 29-13-00-810-804-A. REMOVED AND REPLACED ENG 2 PRESSURE SWITCH O-RING IAW AMM 29-13-17. ALL OPS AND LEAK CHECKS NORMAL. ALL HYD QTY'S AND INDACATIONS NORMAL. MOC# 69742
